A Geometric Theory of Surface Area. III.

L.V. Toralballa

Monatshefte für Mathematik (1973)

  • Volume: 77, page 363-365
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Toralballa, L.V.. "A Geometric Theory of Surface Area. III.." Monatshefte für Mathematik 77 (1973): 363-365. <http://eudml.org/doc/177658>.

@article{Toralballa1973,
author = {Toralballa, L.V.},
journal = {Monatshefte für Mathematik},
pages = {363-365},
title = {A Geometric Theory of Surface Area. III.},
url = {http://eudml.org/doc/177658},
volume = {77},
year = {1973},
}

TY - JOUR
AU - Toralballa, L.V.
TI - A Geometric Theory of Surface Area. III.
JO - Monatshefte für Mathematik
PY - 1973
VL - 77
SP - 363
EP - 365
UR - http://eudml.org/doc/177658
ER -

NotesEmbed ?

top

You must be logged in to post comments.